# SDR 08FDEA03575

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: A5724476600639
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BOOSTER PANEL IS CRACKED.  REPLACED THE LEFT AILERON BOOSTER PANEL IAW A300-600 AMM 27-11-28-4.
